# SDR RAIA9912006

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 926
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Controller
- Part number: 6229614003
- Condition: Failed
- Location: Tcas
- Part time: 23,918 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT- BOTH TRANSPONDERS FAILED, REPORTED BY ATC.  MAINTENANCE REPLACED TCAS CONTROL.
